# SDR YENA201909070520

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 23,175 hours, 15,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK TRAILING EDGE BETWEEN RIB 9 - RIB 10 RT WING (1 EA); ACCOMPLISHED REPAIR OF THE CRACK DAMAGE ON THE RT WING REAR LOWER SKIN AT THE AFT REAR SPAR BETWEEN RIB 9-11 IAW EA 57-0370-19 REV 0 AND EC E19-639-01, ETD2019-190-107926 REV C REF NR: 2019-255002.
